# SDR 2012FA0000187

- Difficulty date: January 10, 2012
- Submitted: April 6, 2012
- Operation: General aviation
- Aircraft: N29B
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258518
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: HS783500115
- Condition: Leaking
- Location: Rt Pylon
- Part time: 4,841 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

THRUST REVERSER DEPLOY LINE FLARE CRACKED RT SIDE DURING NORMAL OPERATION.  THIS CAUSED HYD LEAK.  POSSIBLE CAUSE DUE TO REPEATED REMOVAL AND INSTALLATION AND/OR OVER TORQUING DURING INSTALLATION.
